First of all, I know I'm not pregnant because I haven't had sex in over 5 months. I did however start on the birth control pill, Ortho~Cyclen (norgestimate/ethinyl estradiol), for the first time on my period start day (Oct 3). Been taking it every day at 9 pm, sometimes at 9:30, 10:00 but never more than an hour difference.
I've always had 7 day long periods so I'm glad when I'm finally done and I don't have to worry about tampons and pads. What I found strange though, a week after I had finished my period (Oct 17) I'm finding blood on toilet paper every time I go to the bathroom. And it's not new blood which is vibrantly red, what I found on my toilet paper is old brown blood. And it has continued since and its already Oct 23. It was never a full on bleed, but it did secreet a little during the day that I did have to use a panty liner. Today I did finish my last blue pill and I start my sugar pills tomorrow which means that I'm starting my period, I'm assuming?
I'm not in pain but just concerned. I know breakthrough bleeding is one of the side effects of taking the pill but I just wondering is it normal that it was so long and why was it old brown blood?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.